Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Can aloe vera treat delayed menstruation and weight gain ?

delayed menches and weight gain, i can solve this problem by aloe vera delayed periods and weight gains. for this aloe vera is preferrable for a unmarried girl, my age is 21yrs. now i am working in BPO company for 1year. After joining in to the office, i faced delayed periods. i consult this with doctors, but now itself i am facing the same problem. if i consumes the aloe vera gel directly from the plant. it may causes any side effects? then it is preferable for an unmarried girl? pls help me in this and also my weight also increases side by side for both the problem aloe vera is preferrable to consume.
Asked On : Fri, 24 Jun 2011
Answers:  3 Views:  1568
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
1. going through your symptoms of delayed periods,weight gain, make an appointment with a gynecologist about possible thyroid disorder or PCOS??
2. aloe vera is given and used by females to regularize delayed periods and excess weight BUT only when other possibilities have been ruled out by their health care provider.
3. aloe vera juice has natural detoxifying abilities,thereby improving bowel regularity and increasing protein absorption. It helps in increasing the BMR which results in more consumption of energy, thus reducing the BMI.
4. Aloe vera is also a laxative,which result in faster transit of food out of colon,resulting in reduced absorption.
5. If pathological causes are ruled out,then you can take aloe vera juice but along with restricted calorie intake,low fat food, and engage in some physical activity daily for 1 hour.
6. It is recommended to seek advice from your health care professional, if a person has colitis, appendicitis, intestinal problems or Crohn’s disease.
7. Consuming raw aloe vera gel helps stimulate gastric juices and helps to reduce discomfort arising from heartburn, reflux, stomach ulcers, indigestion and constipation.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Diabetologist Dr. Sudharshan's  Response

Welcome to Healthcare magic forum,
This history ur giving looks like Poly cystic ovarian disease, please get one ultrasound scan to confirm the diagnosis and consult ur doctor for the treatment, aloe vera helps as supplement and antioxidant, its not the treatment. please consult ur doctor.

Hope I have answered ur question.
Answered: Fri, 24 Jun 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.

There are different type of Aloe vera plant.

Directely taking from the plant is not advisable.

Regarding aloevera, consult any ayurvedic doctor for getting more knowledge.

Stress during your job can cause disturbance in your cycle.

To reduce weight...Avoid stress,eat low calory food,eat more fruits,vegetables,drink enough water,avoid junk food.

Do regular exercise like brisk walk,swimming,cycling,yoga.It will be helpful to reduce your weight.consult gynecologist for your period problem.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor